advertisement
Question
Posted by: Minnie | 2005/07/04

Effects of new pill - Please advise

My last period started on the 18th June. My Gynae wanted me to change my pill as the other was not working for me. I changed from Yasmin to Femodene ED. I started this on the 18th June. Since then I have been suffering from headaches. Is this a side effect from the new pill??

Was I protected from that day, I had sex with my boyfriend.
Yesterday I started vomitting and feeling sick. I am still not feeling too well today. Could it have been just something I ate or is there a possibility that I could be pregnant??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be a side effect of the new pill. Give it some time and see if it improves. Nausea and vomiting could also be side effects of the pill. You should have used extra protection for the first 7 days on the new pill. It seems that your period is late, so pregnancy is a possibility.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Minnie | 2005/07/05

Mira,

The yasmin caused me to have alot of break through bleeding, it also increased my weight. My gynae said that the Yasmin pill was not strong enough for my body, that is why I was bleeding. I haven't had any break through bleeding since I started on the Femodene ED.

Reply to Minnie
Posted by: mira | 2005/07/04

What did the yasmin do to you that you changed? i need to know because i am changing from Minesse to Yasmin, i thought its the best? pls tell me more about the yasmin?

Reply to mira

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement